I don't know if it's low blood pressure, or if its something else. I don't do anything crazy: I eat right and I exercise 5-6 days a week for no more than an hour apiece. I've lost 13 lbs. in the last month, and I don't know if that has anything to do with it.
Can anyone help me?
My problem is a combination of the wrong blood pressure medication (corrected now) and discovering that I'm extremely anemic...I'm now on a supplement for that....And although I drink over a gallon of water a day, I was also dehydrated...Now I'm drinking almost constantly...My symptoms have improved...
If your symptoms continue, I strongly suggest you see a doctor!
13 pounds is a lot for a month.
(safely it should only be 1-2 lbs a week)
I understand the safe weight loss range...however, I haven't been doing anything out of the ordinary. My diet is sodium-conscious, low sugar and I eat plenty of calories (1500+ calories, and if I exercise I eat back the calories so I'm at that level yet again).
This is the second month I've been on the diet, so with the workouts I've done I'm not surprised I lost that much. I was 245 lbs., and so I figured that that was mostly water weight and a little bit of fat.
thanks for your concern, though =]
i would go to the doctor to have a look-see on you just incase.
i mean you workout and everything...so better safe than sorry.
the other thought was dehydration then since you work out.
you can find calculators online to figure that out.
i think sports drinks mixed in with water are the best way to go about hydration. i feel a lot better myself when i do throw in a gatorade.
Anyway, it does sound like your blood pressure. Maybe you should call and ask your doctor if it's anything you should be concerned with. And you can check your blood pressure at any walmart or pharmacy.. they have those free machines usually. :)
I too had that - but I got my blood pressure checked and even got my thyroid checked-turns out I as fine-just low on water intake.So now I try to have at least 12 glasses a day.
all those of you who are losing so much weight in a month-please please could you share your exercise regime?I need to lose 10 pounds and seem to have platued after losing the last few.
I wouldn't worry too much about it.
What you are experiencing is called "Orthostatic hypotension". It is a drop in blood pressure when changing from a sitting or laying position to a standing position. This can be caused by many things including some medications, hypoglycemia (low blood sugar), and low blood pressure. It is best to see a doctor if you are experiencing this regularly. Also, the best thing to do to prevent it is to sit with your feet dangling over the side of the bed or chair or couch before you stand so that your blood pressure has a chance to normalize before standing. Avoid changing positions rapidly to prevent getting dizzy, almost blacking out, or possibly fainting!!
I think the key may be your exercise. See the following link which explains why people who exercise regularly may experience a condition called positional hypotension (aka orthostatic hypotension): http://sportsmedicine.about.com/od/tipsandtri cks/a/dizzy.htm
The same thing happens to me, and I found this article when I was trying to find out why. It's ironic that a strong, healthy heart can cause this side effect.
I have always had this - I sometimes will fall to my knees and my vision goes dark when I run for the phone or something after sitting and doing nothing for a long time. Have you had this before? For me, and many in my family, it is just low blood pressure.
A tip that I have learned is to make sure I take a few deep breaths before I get up after relaxing for awhile. It is hard to remember to do that but, it works. 'Gets oxygen to your brain.
****The breaths do not have to be huffs and puffs. Just a nice quiet full belly breath or two through your nose - exhale compressing the air back out with your abs. For the 'professional' breather. ****
I would still be careful and ask a doctor or pharmacist if this is out of the blue for you. Take care.
get your iron levels checked. i was Severely anaemic when this happened to me. also get your BP checked. try spreading your cals more evenly throughout the day so that your blood sugars dont drop so severly to cause this. x
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.